# SDR AALA20000550

- Difficulty date: March 27, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS FORWARD PART OF COACH INOPERATIVE.  REPAIRED EMERGENCY EXIT ESCAPE PATH LIGHT WIRE TERMINAL.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
